# SDR AMTA200800044

- Difficulty date: January 28, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Girt Bat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ENTRY DOOR ARM LIGHT INTERMITTENT WITH DOOR ARMED.  CLEANED GIRT BAR CONTACTS ARM LIGHT, OPS NORMAL.  (K)
